Alert archive / Oklahoma / Tornado Warnings in 2019
Tornado Warning 53, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at May 20, 2019, 9:06 PM CDT for 4 counties in Oklahoma. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 20, 2019, 9:06 PM CDT (02:06 UTC)
- Expired
- May 20, 2019, 9:45 PM CDT
- In force
- 39 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Mayes County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 13 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 1:37 PM CDT | Tornado Watch | SPC | 8 hr |
| May 20, 5:14 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.1 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 38 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 992 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 462 m²/s²
- 0-3 km storm-relative helicity
- 819 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
547
WFUS54 KTSA 210206
TORTSA
OKC097-131-143-145-210245-
/O.NEW.KTSA.TO.W.0053.190521T0206Z-190521T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
906 PM CDT Mon May 20 2019
The National Weather Service in Tulsa has issued a
* Tornado Warning for...
Rogers County in northeastern Oklahoma...
West central Mayes County in northeastern Oklahoma...
Northwestern Wagoner County in northeastern Oklahoma...
Northeastern Tulsa County in northeastern Oklahoma...
* Until 945 PM CDT.
* At 906 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Tulsa International Airport, moving northeast at
50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations in or near the path include...
Tulsa... Broken Arrow...
Claremore... Owasso...
Catoosa... Collinsville...
Verdigris... Sperry...
Oologah... Foyil...
Turley... Tulsa International Airport...
Taiwah... Tiawah...
This includes Interstate 44 between mile markers 223 and 259.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3628 9534 3616 9562 3610 9567 3610 9576
3603 9593 3618 9600 3629 9600 3654 9562
TIME...MOT...LOC 0206Z 229DEG 44KT 3618 9587
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at May 20, 8:56 PM CDT, 10 minutes earlier.
Area forecast discussion, May 20, 8:56 PM CDT, 10 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 856 PM CDT Mon May 20 2019 .DISCUSSION... Large complex of storms continues generally along and north of I-44 at this time, with a potentially significant flash flooding threat developing as individual cells continue to train along and north of the outflow boundary as it slowly pushes south. OUN soundings from 21z and from 00z did show strengthening subsidence layer in the mid levels likely resulting from the large MCS, which has largely inhibited convection in the warm sector through the evening. A recent uptick in coverage has occurred however and given still-favorable sever weather parameters, the threat of severe storms is by no means over. Later tonight a complex of storms is still expected to form over west Texas and eventually lift northeast into eastern OK roughly y09-12z, and into western AR Tuesday morning. This line of storms will pose a damaging wind and QLCS tornado threat. Main forecast updates were to adjust POP and QPF forecast as areas of NE OK and possibly extreme NW AR could see 3-5 inch rain amounts. Lesser amounts anticipated to the south but rainfall rates should support at least a limited flooding threat and thus the Flash Flood Warning will be maintained. && .PREV DISCUSSION... /Issued 649 PM CDT Mon May 20 2019/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Widespread showers and thunderstorms will occur at the northeast Oklahoma sites overnight, with more isolated convection elsewhere. A squall line will then sweep through the area Tuesday morning into early afternoon. Mainly MVFR to low VFR conditions will prevail, with some lower conditions in storms. All sites will become VFR later Tuesday afternoon. LLWS will be mentioned at KFSM overnight into Tuesday morning. PREV DISCUSSION... /Issued 231 PM CDT Mon May 20 2019/ .A few strong tornadoes possible this afternoon/evening... .Significant flash flooding likely across NE OK into tonight... DISCUSSION... Warm front currently located near a Drumright, Bixby, Inola line. Elevated strong convection continues north of the front with mainly a large hail/heavy rainfall threat. Atmosphere is very unstable along and south of boundary and a few isolated supercells are still expected to develop near warm front and/or south in the warm sector. All modes of severe weather are possible, including a few strong tornadoes. In addition, very heavy rainfall expected in the stronger storms overnight with a significant flooding threat, especially north of I-44 and west of highway 75. Numerous rivers are forecast to go into flood based on the forecast rainfall amounts expected through Tuesday across the northern basins. Thunderstorms over western/central Oklahoma should become more linear with time overnight, moving into eastern Oklahoma late tonight. Very strong low level wind fields are expected and QLCS tornadoes and damaging downburst winds will remain possible. The severe threat will likely persist as convective line pushes east into far eastern Oklahoma and northwest Arkansas during the day Tuesday with additional surface heating. The main thunderstorm line is forecast to move east of northwest Arkansas by mid afternoon with the severe threat ending. Strong upper high will build over the southeast CONUS mid to late week. Short waves embedded in stronger southwest flow aloft will continue to support scattered showers and thunderstorms, with the best chance remaining over northeast Oklahoma. && .PRELIMINARY POINT TEMPS/POPS... TUL 68 81 63 88 / 100 80 10 20 FSM 68 79 62 90 / 40 90 10 20 MLC 72 83 65 86 / 60 80 10 20 BVO 65 82 58 83 / 100 80 10 20 FYV 68 72 59 84 / 50 90 10 20 BYV 66 75 61 86 / 60 90 10 10 MKO 68 79 61 88 / 60 80 10 20 MIO 68 77 61 85 / 100 80 10 20 F10 69 82 63 85 / 60 80 10 20 HHW 69 79 65 86 / 30 80 10 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...Flash Flood Watch through Tuesday evening for OKZ054>074. AR...Flash Flood Watch through Tuesday evening for ARZ001-002-010-011. && SHORT TERM...14
Hazardous weather outlook, May 20, 4:58 PM CDT, 4 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 458 PM CDT Mon May 20 2019 ARZ001-002-010-011-019-020-029-OKZ049-053>076-211030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 458 PM CDT Mon May 20 2019 ...Significant Severe Weather Likely Including Strong Tornadoes... ...Life Threatening Flooding Possible This Evening and Overnight... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Significant. AREA...Eastern Oklahoma and western Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...West of Highway 75 in eastern Oklahoma. SEVERE THUNDERSTORM. RISK...Significant. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...Northeast Oklahoma and Northwest Arkansas. FLASH FLOOD. RISK...Elevated. AREA...Northeast Oklahoma and Northwest Arkansas. ONSET...Ongoing. HEAVY RAIN. RISK...Critical. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...North of I-40 . DISCUSSION... Conditions remain favorable for significant severe weather including the potential for strong or violent tornadoes and damaging winds. Supercell storms have developed across western and central Oklahoma this afternoon, and these storms will build into eastern Oklahoma early this evening. These storms may interact with a stationary boundary from near Miami to Pawnee in northeast Oklahoma, which will enhance the tornadic potential. The risk of supercells will continue into the evening hours and possibly spread eastward through western Arkansas. A brief lull in severe weather is possible toward the early morning hours on Tuesday, however a line of storms is expected to re-intensify while spreading eastward. This line of storms is likely to move into eastern Oklahoma after 3 AM with potential for leading edge tornadoes and locally damaging winds. Significant flooding is likely to develop through tonight, especially across portions of eastern Oklahoma. Flash flooding will develop quickly due to the saturated soils, and there remains potential for life threatening flooding across portions of northeast Oklahoma where recent excessive rains have fallen. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. TUESDAY...Severe Thunderstorm Potential...High Wind Potential...Heavy Rain Potential. WEDNESDAY through SUNDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Severe weather is likely to be ongoing Tuesday morning as the line of storms advances eastward. The risk for tornadoes and locally damaging winds will continue. Any additional heavy rainfall will further worsen any ongoing flooding. Flooded roadways are likely to remain an issue for several days as waters will be slow to recede. Thunderstorm chances continue through the week, however an organized severe weather threat is not apparent at this time. EMERGENCY MANAGEMENT PLANNING STATEMENT... Weather warnings highlighting significant severe potential are likely this evening. The severe weather risk will remain present through Tuesday morning. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, May 20, 8:15 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
815 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 PM FLASH FLOOD PAWHUSKA 36.67N 96.34W
05/20/2019 OSAGE OK TRAINED SPOTTER
4 FEET OF WATER INUNDATING LYNN AVENUE. FIRE DEPARTMENT
FLOODED.
&&
CASLocal storm report, May 20, 8:20 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
820 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM FLASH FLOOD 1 SE CLEVELAND 36.30N 96.45W
05/20/2019 PAWNEE OK PUBLIC
STREET FLOODING SOUTHEAST OF CLEVELAND.
&&
JDSLocal storm report, May 20, 8:30 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
830 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM FLASH FLOOD 3 E BARTLESVILLE 36.75N 95.93W
05/20/2019 WASHINGTON OK PUBLIC
STREET FLOODING EAST OF BARTLESVILLE.
&&
JDSLocal storm report, May 20, 8:39 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
839 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 PM FLASH FLOOD BARTLESVILLE 36.75N 95.98W
05/20/2019 WASHINGTON OK STORM CHASER
NUMEROUS STREETS FLOODED IN BARTLESVILLE. SOCIAL MEDIA
REPORT WITH PICTURE.
&&
JDSSpecial weather statement, May 20, 8:42 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Tulsa OK
842 PM CDT Mon May 20 2019
OKZ066-070-071-210230-
Muskogee OK-Okmulgee OK-McIntosh OK-
842 PM CDT Mon May 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MCINTOSH...
NORTHWESTERN MUSKOGEE AND SOUTHEASTERN OKMULGEE COUNTIES UNTIL 930 PM
CDT...
At 841 PM CDT, a strong thunderstorm was located 6 miles south of
Henryetta, moving northeast at 30 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations in or near the path include...
Okmulgee... Henryetta...
Morris... Dewar...
Schulter... Boynton...
Grayson... Hoffman...
Bald Hill... Hitchita...
Eram...
This includes Interstate 40 in Oklahoma between mile markers 236 and
251.
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
and east central Oklahoma. A Tornado Watch also remains in effect
until 100 AM CDT for southeastern and east central Oklahoma.
LAT...LON 3574 9596 3574 9558 3532 9582 3533 9598
3537 9598 3538 9603
TIME...MOT...LOC 0141Z 203DEG 27KT 3535 9594
69Local storm report, May 20, 8:55 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
855 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 PM FLASH FLOOD OWASSO 36.27N 95.85W
05/20/2019 TULSA OK EMERGENCY MNGR
STREET FLOODING AT 86TH ST NORTH AND 145TH E AVE.
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:43 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 47 min |
| May 20, 8:03 PM CDT | Tornado Warning | TSA | Creek, Pawnee | 42 min |
| May 20, 8:23 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Tulsa, Washington | 52 min |
| May 20, 8:39 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa, Rogers | 66 min |
| May 20, 8:42 PM CDT | Special Weather Statement | TSA | Okmulgee | 48 min |
| May 20, 8:46 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Mayes, Osage, Pawnee, Rogers, Tulsa and 2 more | 59 min |
| May 20, 8:49 PM CDT | Flash Flood Warning | TSA | Creek, Mayes, Osage, Pawnee, Rogers, Tulsa and 1 more | 6 hr |
| May 20, 9:06 PM CDT | Tornado Warning | TSA | Creek, Osage, Tulsa | 24 min |
| May 20, 9:39 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 40 min |
| May 20, 9:45 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 60 min |
| May 20, 9:57 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 63 min |
| May 20, 9:58 PM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, Mayes | 3 hr |
| May 20, 10:07 PM CDT | Tornado Warning | TSA | Okmulgee, Tulsa, Wagoner | 38 min |
| May 20, 10:08 PM CDT | Tornado Warning | TSA | Cherokee, Mayes, Wagoner | 52 min |
| May 20, 10:32 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 43 min |
| May 20, 10:41 PM CDT | Tornado Warning | TSA | Cherokee, Delaware, Mayes | 49 min |
| May 20, 11:14 PM CDT | Flash Flood Warning | TSA | Osage, Pawnee, Tulsa, Washington | 6 hr |
| May 20, 11:17 PM CDT | Special Weather Statement | TSA | Mayes, Okmulgee, Wagoner | 58 min |
| May 20, 11:23 PM CDT | Special Weather Statement | TSA | Osage, Pawnee | 37 min |
| May 20, 11:36 PM CDT | Special Weather Statement | TSA | Delaware | 24 min |
| May 20, 11:44 PM CDT | Flash Flood Warning | TSA | Mayes, Osage, Rogers, Tulsa, Wagoner | 6 hr |
| May 21, 12:32 AM CDT | Special Weather Statement | TSA | Creek | 28 min |
| May 21, 12:36 AM CDT | Areal Flood Warning | TSA | Osage | 12 hr |
| May 21, 12:57 AM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, Mayes | 6 hr |
| May 21, 1:05 AM CDT | Flash Flood Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 6 hr |
| May 21, 1:38 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee | 27 min |
| May 21, 1:44 AM CDT | Special Weather Statement | TSA | Tulsa | 31 min |
| May 21, 2:12 AM CDT | Special Weather Statement | TSA | Tulsa | 33 min |
| May 21, 2:38 AM CDT | Flash Flood Warning | TSA | Creek, Tulsa | 6 hr |
| May 21, 2:42 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more | 6 hr |
| May 21, 2:48 AM CDT | Special Weather Statement | TSA | Tulsa | 27 min |
| May 21, 4:25 AM CDT | Special Weather Statement | TSA | Osage | 50 min |
| May 21, 4:51 AM CDT | Flash Flood Warning | TSA | Osage | 6 hr |
| May 21, 4:59 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 46 min |
| May 21, 5:07 AM CDT | Flash Flood Warning | TSA | Osage, Pawnee, Tulsa, Washington | 6 hr |
| May 21, 5:24 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 51 min |
| May 21, 5:27 AM CDT | Flash Flood Warning | TSA | Mayes, Osage, Rogers, Tulsa, Wagoner | 6 hr |
| May 21, 6:00 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Mayes, Muskogee, Okfuskee, Okmulgee, Osage and 4 more | 60 min |
| May 21, 6:17 AM CDT | Tornado Warning | TSA | Rogers, Tulsa | 43 min |
| May 21, 6:18 AM CDT | Tornado Warning | TSA | Osage | 17 min |
| May 21, 6:21 AM CDT | Special Weather Statement | TSA | McIntosh | 54 min |
| May 21, 6:43 AM CDT | Tornado Warning | TSA | Mayes, Nowata, Rogers, Tulsa, Washington | 47 min |
| May 21, 6:53 AM CDT | Flash Flood Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 3 hr |
| May 21, 6:53 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers, Wagoner, Washington | 67 min |
| May 21, 7:03 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Mayes, Muskogee, Okmulgee, Pittsburg and 1 more | 57 min |
| May 21, 7:24 AM CDT | Tornado Warning | TSA | Craig, Mayes, Rogers | 25 min |
| May 21, 7:27 AM CDT | Tornado Warning | TSA | Pittsburg | 48 min |
| May 21, 7:33 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 57 min |
| May 21, 7:52 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more | 3 hr |
| May 21, 7:54 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Pittsburg, Pushmataha | 66 min |
| May 21, 7:59 AM CDT | Special Weather Statement | TSA | Cherokee, Muskogee | 46 min |
| May 21, 8:34 AM CDT | Special Weather Statement | TSA | Delaware | 56 min |
| May 21, 8:39 AM CDT | Areal Flood Warning | TSA | Creek, Tulsa | 24 hr |
| May 21, 8:42 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pushmataha | 63 min |
| May 21, 8:43 AM CDT | Special Weather Statement | TSA | Adair, Cherokee, Sequoyah | 47 min |
| May 21, 8:49 AM CDT | Areal Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more | 24 hr |
| May 21, 8:57 AM CDT | Tornado Warning | TSA | Latimer, LeFlore, Pushmataha | 18 min |
| May 21, 9:02 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah | 58 min |
| May 21, 9:07 AM CDT | Special Weather Statement | TSA | Choctaw | 53 min |
| May 21, 9:14 AM CDT | Flash Flood Warning | TSA | Cherokee, Delaware, Mayes | 3 hr |
| May 21, 9:40 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pushmataha, Sequoyah | 65 min |
| May 21, 9:43 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 62 min |
| May 21, 10:26 AM CDT | Areal Flood Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 24 hr |
| May 21, 10:40 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 65 min |
| May 21, 10:54 AM CDT | Areal Flood Warning | TSA | Osage, Pawnee, Tulsa, Washington | 24 hr |
| May 21, 11:25 AM CDT | Areal Flood Warning | TSA | Cherokee, Creek, Delaware, Mayes, Osage, Rogers and 2 more | 24 hr |
| May 21, 11:29 AM CDT | River Flood Warning | TSA | Tulsa | 5 hr |
| May 21, 12:07 PM CDT | River Flood Warning | TSA | Tulsa | 11 days |
| May 21, 12:07 PM CDT | River Flood Warning | TSA | Muskogee, Wagoner | 12 days |
| May 21, 2:00 PM CDT | Flash Flood Warning | TSA | Mayes | 24 hr |
| May 21, 2:08 PM CDT | Flash Flood Warning | TSA | Mayes, Wagoner | 24 hr |
| May 21, 2:56 PM CDT | River Flood Warning | TSA | Sequoyah | 17 days |
Nearby
Tornado Warnings in Oklahoma, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.